# SDR 9605701150

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N150US
- Make and model: Doug DC-10-40
- Aircraft serial: 46759
- Engine: Pwa JT9D20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: DE
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

AT TOP OF DESCENT, THE NR 3 ENGINE COMPRESSOR STALLED AND EGT ROSE TO 750 DEGREES.  THE ENGINE WAS SHUT DOWN AND A SUCCESSFUL RESTART WAS ACCOMPLISHED.  FLIGHT CONTINUED TO DTW WITHOUT FURTHER INCIDENT.  VISUAL INSPECTION AND BORESCOPE OF NR 3 ENGINE HIGH PRESSURE COMPRESSOR (HPC), COMBUSTION CHAMBER, AND HIGH PRESSURE TURBINE (HPT) REVEALED NO DISCREPANCIES.  REPLACED FUEL CONTROL, PRESSURE RATIO BLEED CONTROL (PRBC), AND BLEED CONVERTER VALVE.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
